MAUDE Adverse Event Report: STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 FEMUR Ø3X1000 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL GUIDE WIRE, BALL-TIPPED, STERILE T2 FEMUR Ø3X1000 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060085S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.The batch record could not be reviewed because the affected device was not returned, and the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, based on risk management file some of the possible causes of this failure are: strong bent in wire tip, cannulation clogged etc.A review of the labeling did not indicate any abnormalities.If the device is returned/ found or if any additional information is provided, the investigation will be reassessed.Device disposition is unknown.
 
Event or Problem Description
A doctor reported the following event : "(b)(6) patient, managed for osteosynthesis by centromedullary nailing of the right tibia.Drilling of the tibia and insertion of the guide rod centered in the front and profile pin, then impossibility to bring out the guide rod of the nail." remove the nail with the guide rod and install a new nail.Extension of the surgical procedure.A surgical delay was reported; however the procedure was completed successfully.

Brand Name
GUIDE WIRE, BALL-TIPPED, STERILE T2 FEMUR Ø3X1000 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key9226583
Report Number0009610622-2019-00877
Device Sequence Number2026151
Product Code LXH
UDI-Device Identifier04546540195937
UDI-Public04546540195937
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18060085S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR
Patient Weight63